Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Porous Media
Импакт фактор: 1.752 5-летний Импакт фактор: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Печать: 1091-028X
ISSN Онлайн: 1934-0508

Выпуски:
Том 24, 2021 Том 23, 2020 Том 22, 2019 Том 21, 2018 Том 20, 2017 Том 19, 2016 Том 18, 2015 Том 17, 2014 Том 16, 2013 Том 15, 2012 Том 14, 2011 Том 13, 2010 Том 12, 2009 Том 11, 2008 Том 10, 2007 Том 9, 2006 Том 8, 2005 Том 7, 2004 Том 6, 2003 Том 5, 2002 Том 4, 2001 Том 3, 2000 Том 2, 1999 Том 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v9.i8.70
pages 789-798

Rotating Disk Flow in a Porous Medium

Hazem Ali Attia
Department of Mathematics, College of Science, Al-Qasseem University, P.O. Box 237, Buraidah 81999, Kingdom of Saudi Arabia; On leave from: Department of Engineering Mathematics and physics, Faculty of Engineering, El-Fayoum University, El-Fayoum, Egypt

Краткое описание

In this paper, we present an asymptotic solution to a Navier-Stokes equation of the von Karman type for flow due to a rotating disk in a porous medium. The asymptotic solution is given in the limit as the porosity parameter β tends to zero. Straining of coordinates is used to remove secular terms and enable obtaining expressions that can be used to determine the coefficients of the expansions to any order. A comparison of the asymptotic solution with an exact numerical solution for the governing nonlinear differential equations is presented.


Articles with similar content:

Partial Slip Effects on the Oscillatory Flows of a Fractional Jeffrey Fluid in a Porous Medium
Journal of Porous Media, Vol.10, 2007, issue 5
Masood Khan
EFFECTS OF SLIP ON PULSATING FLOW OF AN INCOMPRESSIBLE MICROPOLAR FLUID THROUGH A POROUS MEDIUM BETWEEN TWO PARALLEL PLATES
Journal of Porous Media, Vol.16, 2013, issue 8
Punnamchandar Bitla, T. K. V. Iyengar
STEADY FLOW OF A FOURTH GRADE FLUID IN A POROUS MEDIUM
Journal of Porous Media, Vol.13, 2010, issue 1
Muhammad Sajid, Saima Noreen
ON THE EXACT SOLUTIONS FOR OSCILLATING FLOW OF A MHD SECOND-GRADE FLUID THROUGH POROUS MEDIA
Special Topics & Reviews in Porous Media: An International Journal, Vol.3, 2012, issue 1
Constantin Fetecau, Masood Khan, Hashim
Analysis of Laminar Flow in a Channel with One Porous Bounding Wall
International Journal of Fluid Mechanics Research, Vol.37, 2010, issue 3
Nagendrappa Bujurke, V. B. Awati, Nagaraj N. Katagi